# SDR SCNA98735

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINT CHECK, CORROSION WAS FOUND IN PASSENGER CABIN FORWARD LAVATORY BS 328 WL 208 RBL 12.  FLOOR SUPPORT BEAM HAS CORROSION PRESENT CAUSING THE SURFACE TO LIFT AND PEEL, APPROX 10 SQAURE INCHES.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW B727 SRM 531005.  REMOVED SUPPORT ANGLE IAW B727 SRM 513002.  FABRICATED NEW SUPPORT ANGLE FROM BAC1509100312 IAW B727 SRM 531002.  TREATED AND PRIMED IAW B727 SRM 511006.  INSTALLED IAW B727 SRM 513002.
